# SDR 97ZZZM1215

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847CA
- Make and model: Beech 1900D
- Aircraft serial: UE52
- System (JASC): 6122 · Propeller Governor
- Part: Prop Governor
- Part number: 8210393
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PROP RPM LOW ON TAKEOFF.  PROP GOVERNOR FAILURE.  REMOVED AND REPLACED LEFT PROP GOVERNOR PER P/W MM CHAP 72.  (M)
